Volume 8, Number 2
Previous Issue Next Issue

Jian-ming Miao

J. Comp. Math., 8 (1990), pp. 99-107

Preview Full PDF 119 1897 Abstract

C. K. Chui & Tian-Xiao He

J. Comp. Math., 8 (1990), pp. 108-117

Preview Full PDF 121 1868 Abstract

Jia-gan Hu

J. Comp. Math., 8 (1990), pp. 118-127

Preview Full PDF 120 1890 Abstract

L. J. Cvetkovic & D. Herceg

J. Comp. Math., 8 (1990), pp. 128-134

Preview Full PDF 118 1929 Abstract

Yue-sheng Li & Lv-tai Guan

J. Comp. Math., 8 (1990), pp. 135-146

Preview Full PDF 122 1934 Abstract

X. G. Lube & L. Tobiska

J. Comp. Math., 8 (1990), pp. 147-158

Preview Full PDF 122 1916 Abstract

Yu. I. Shokin

J. Comp. Math., 8 (1990), pp. 159-177

Preview Full PDF 129 1912 Abstract

Shu-zi Zhou

J. Comp. Math., 8 (1990), pp. 178-182

Preview Full PDF 114 1980 Abstract

Tao Tang

J. Comp. Math., 8 (1990), pp. 183-194

Preview Full PDF 116 1886 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard